# SDR ASAA2023092345259

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,522 hours, 16,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK LIGHT ON. GROUNDED - YES. RESET CB C7 @ P6-4. PERFORMED PACK TEMP CTRL BITE IAW FIM21-53 TASK 820 & MM21-62 TASK 801. BITE TEST GOOD.R PACK LIGHTDISTINGUISHED & DOES NOT ILUUMINATED BY RECAL.OK FOR SERVICE.
